Butrans Patch Not Working!Updated
Doc just switched me from fentanyl 50 mcg every 3 days to Butrans 15mcg every 7 days and I am now getting no pain relief and am suffering from extremely bad headaches. The reason I asked to be switched in the first place was because the fentanyl was causing very bad night sweats. The butrans is doing the same along with the headaches. Is there a pill I can ask for that will give me the pain relief of the fentanyl without the terrible night sweats. Also the fentanyl was only working for 2 days instead of 3 and I had problems with them falling off. Any help would be appreciated.
Hello, BRod! How are you?
Fentanyl is the strongest opiate available, so you went from that to something weaker, which explains why the Butrans isn't helping your pain.
There's really nothing else comparable and almost all narcotics can cause night sweats as side effects, along with nausea, dizziness, headache, dry mouth and constipation, as listed by the FDA. These medications also carry the risk of being habit forming.
Have you discussed the issue with your doctor to see what other ideas they might have?
Does anyone else have any suggestions?
I am going through the same exact thing It is very hard When your husband wakes you up because you're sweating so bad the covers are wet. I work, I'm dripping in sweat I work with the public and it's very embarrassing when your dripping in sweat so I did go to my doctor as well I was on a 50 Micrograms of fentanyl he put me on the 20 Micrograms of Butran patches but it's still not helping. My Dr. Also gave me 10 mg of oxycodene for the Breakthrough pain but it's still not helping I'm going today to see what other options he has for me cuz I can't keep going through this as well! I will post back and let you know what my result was. I'm glad I'm not the only one out in the world that is experiencing these terrible sweats!
I have the same problem. Waited almost 6 months in pain management to the be given butrans which has had no effect. I have a follow up next week where I will inform the physician of it’s ineffectiveness. I don’t know what their response will be. Possibly increase dose but I was put on 15mcg. Nothing. Did not move the pain level down at all. ???? I trust they will recommend an alternative. Physicians generally are reticent to prescribe full agonist medications because of the feds and new practice guidelines. They prefer patients suffer rather than risking potential criticism and possibly losing their license. Hopefully this hypersensitivity to federal guidelines will improve????
I have been on 15 mcgs patches for 5 weeks and they don't seem to work anymore. I have a vascular leg ulcer which is...2 REPLIES
Hi, I recently started Butrans patch which seems to be helping except I can't get it to stay on properly even with t...4 REPLIES
Recently the Duragesic patch I have been using has been changes from what used to look like a liquid and now is just a s...6 REPLIES
I'm on my 5th week of the 10mg patches. I have no side effects, But it doesn't take my back pain away. It does h...8 REPLIES
I went to a Pain a Management Specialist for the fist time. I had been seeing a family doctor that was prescribing subox...6 REPLIES
I've been on the Butrans patches now for 2 months. I started on 5mg & now I'm on 20mg. I also have Amitripty...2 REPLIES
I'm on 80 mlg of methadone and received butrans patches. Will this put me in withdrawal? Do the butrans patches have...2 REPLIES
i cant afford my patches is there a way to get help LIKE A DISCOUNT OR ANYTHING ## On the lower right side of each page ...2 REPLIES
I read the reviews and I question if they were written by the manufacturer. I was on Butrans. Started on 10 mg and was e...1 REPLY
Im having an awful time with migraines. No triptans work so I'm on narcotics for chronic pain. Currently taking hydr...12 REPLIES